Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comments
    3
  • views
    875

Accutane, Month 3. Help With Rash Please!

maggieeee

527 views

I'm only fifteen, I'll be sixteen in a few months. I've been struggling with acne on and off for about two years now and I've been through every drug store product and finally went to the derm. I went through every step I could to avoid the harsh accutane, but nothing else worked. I'm on my third month of it now, I still have acne but it has improved greatly. Since I can't stay out for extended periods of time, I tried a self tanner and I thought in reaction to that, I got small raised circular bumps on my arms that scabbed over. They weren't noticiable really and I stopped using the lotion. I now just realized I have a horrible rash on my bicep as well as the small bumps everywhere else. I can't wear tank tops it's so disgusting. It's on both arms, and I'm really stressing out about it, please help me! I won't be going to the derm for another month, and I cannot call them until Monday. What can I do? I would love a quick fix for this, my weekend is really busy with going out I want to be able to wear at least short sleeves! Thanks so much in advance



3 Comments


Recommended Comments

I bet you it's exczema, I have it on the underside of my knees when it gets hot and dry out and the accutane has made it worse. I put hydracortizone cream on it and it should go away in a few days. It's probably because your skin is really dry from the meds. Also, moisturize with sarna. It's like 10 bucks for a big bottle, but it works like magic :) Hope it helps

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×